# SDR 95ZZZX855

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 3812761
- Condition: Oil Leak
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 409 - AFTER TAKEOFF, A NOTICEABLE SMOKE AND ODOR APPEARED IN CABIN, DISSIPATED DURING CLIMB.  FOUND APU, MFG PN 381276-1, LEAKING OIL INTO AIR CONDITIONING SYSTEM.  PLACARDED APU INOPERATIVE. PER THE MINIMUM EQUIPMENT AND DISPATCH PROCEDURES MANUAL, 49-1.  CHECK C-1D - 1-395 - MCI.
